# SDR CALA2024090302349

- Difficulty date: August 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 2024T3063C
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0302 - LH WING INB MAIN FLAP L/E NOSE SKIN INB AREA TR UNNION FAIRING WITH SEVERAL CORROSION SPOTS. REPAIRED THE L/H I/B MAIN FLAP IAW B757 SRM 57-53-01-2R-2, ACCOM PLISHED REPAIR PARTS 2EA DOUBLER, 2EA STRAPS AND 1EA REPAIR PLAT E IAW B757-300 SRM 57-53-01-2R-2, REPAIR 2.
